# SDR 98ZZZX1210

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longerons
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 29 MLG BAY PRESS FLOOR LONGERONS NR 3 AND 18 CRACKED AT FWD END.  REPAIRED CRACKS IAW BAE REPAIR DRAWING HC536H9211 AND BAE FAX REF DJR/RJ0207-97.
